# SDR SWIA200718636

- Difficulty date: July 2, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 34,829 hours, 29,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOOR SUPPORT IS CRACKED ON LT SIDE AND HAS INTERGRANULAR CORROSION, FOUND AT C-CHECK.  REPLACED STA 280 FLOOR SUPPORT AT LBL9 TO RBL 9 PER CRJ200 SRM 51-42-07 PGS 12 AND 13.
